Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 5, Pages 1105–1108 (Mi dan42192)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Simultaneous annihilation of families of closed sets, $\kappa$-metrizable and stratifiable spaces

A. N. Dranishnikov

Lomonosov Moscow State University

Full text: PDF file (547 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 23.06.1978

Citation: A. N. Dranishnikov, “Simultaneous annihilation of families of closed sets, $\kappa$-metrizable and stratifiable spaces”, Dokl. Akad. Nauk SSSR, 243:5 (1978), 1105–1108

Citation in format AMSBIB
\Bibitem{Dra78}
\by A.~N.~Dranishnikov
\paper Simultaneous annihilation of families of closed sets, $\kappa$-metrizable and stratifiable spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 5
\pages 1105--1108
\mathnet{http://mi.mathnet.ru/dan42192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0514770}
\zmath{https://zbmath.org/?q=an:0427.54019}


Linking options:
  • http://mi.mathnet.ru/eng/dan42192
  • http://mi.mathnet.ru/eng/dan/v243/i5/p1105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Functors and uncountable powers of compacta”, Russian Math. Surveys, 36:3 (1981), 1–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. Kh. Bregman, “On $\delta$-metrizable and stratifiable spaces”, Russian Math. Surveys, 37:5 (1982), 161–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:50
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021